Document Type

Article

Language

eng

Format of Original

9 p.

Publication Date

1983

Publisher

Polish Academy of Sciences, Institute of Mathematics

Source Publication

Fundamenta Mathematicae

Source ISSN

0016-2736

Abstract

The ηx-sets of Hausdorff have large compactifications (of cardinality ≽ exp(α); and of cardinality ≽ exp(exp(2<α)) in the Stone-Čech case). If Qα denotes the unique (when it exists) ηα -set of cardinality α, then Qα can be decomposed (= partitioned) into homeomorphs of any prescribed nonempty subspace; moreover the subspaces of Qα can be characterized as those which arc regular T1, of cardinality and weight ≼ α, whose topologies are closed under < α intersections.

Comments

Published version. Fundamenta Mathematicae, Vol. 118, No. 3 (1983): 191-199. Publisher Link.© Polish Academy of Sciences, Institute of Mathematics 1983. Used with permission.

Share

COinS